# SDR CA960723550

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011404
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, B

## Discrepancy

(CAN) AT FLIGHT LEVEL 350 FLOW LIGHT CAME ON. DESCENT INITIATED, LIGHT WOULD GO OFF AND ON. AT FLIGHT LEVEL 290 LIGHT CAME ON AND CABIN STARTED TO CLIMB AT MAX RATE. EMERGENCY DESCENT INITIATED AND CABIN CONTROL REGAINED JUST BELOW 20,000 FEET. MAINTENANCE CARRIED OUT BITE TEST ON #1 CONTROLLER. #1 CABIN PRESSURE CONTROLLER CHANGED.
